# SDR ASMF20180116002

- Difficulty date: November 10, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 18,232 hours, 2,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED A HYDRAULIC LEAK IN THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR.  MAINTENANCE PERFORM A PRESSURIZATION OF THE SYSTEM TO VERIFY THE LEAKS, DID NOT CONFIRM THE HYDRAULIC LEAK.  AS A PRECAUTION, THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR WAS REPLACED IAW AMM DMC-B787-A-32-32-01-00A-520A-A AND DMC-B787-A-32-32-01-00A-720A-A, TESTED CORRECT.
